# SDR SWAA2021123056728

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CUTOUT LOWER DOOR LATCH BLOCK ATTACH POINT CRACKED ; / [01] CUT-OUT DAMAGE AT EXTERNAL POWER CUTOUT LOWER DOOR LATCH BLOCK ATTACH POINT IAW SRM 53-10-15-2R-4 REPAIR 4 STEP(4); [02] VERIFIED NEW DOUBLER MATERIAL AS 2024-T3-.050/ ALSO VERIFIED NEW FILLER MATERIAL AS 2024-T3-.040 IAW SRM 53-10-15-2R-4 REPAIR 4; [03] VERIFIED NEW DOUBLER MATERIAL AS 2024-T3-.050/ ALSO VERIFIED NEW FILLER MATERIAL AS 2024-T3-.040 IAW SRM 53-10-15-2R-4 REPAIR 4 ATAG A34144/A12631; [04] VERIFIED STEPS 1 THROUGH 3; [05] ACCOMPLISHED HFEC IAW B737 NDT PART 6; 51-00-00 P23. NO DEFECTS NOTED. TOOL 40083 DUE 14EP22; [06] FABRICATED/LOCATED AND DRILLED NEW DOUBLER AND NEW FILLER IAW SRM 53-10-15-2R-4 REPAIR 4; [07] VERIFIED STEP 6 OK TO TREAT AND PRIME; [08] TREATED & PRIMED REPAIR PARTS IAW AMM 51-21-41-370-803/51-21-72-370-801; [09] OK TO INSTALL NEW DOUBLER AND FILLER; [10] INSTALLED NEW DOUBLER & FILLER AT EXTERNAL POWER DOOR LATCH BLOCK ATTCH POINT IAW SRM 53-10-15-2R-4 REPAIR 4; [11] CUT-OUT DAMAGE AT EXTERNAL POWER CUTOUT LOWER DOOR LATCH BLOCK ATTACH POINT IAW SRM 53-10-15-2R-4 REPAIR 4 STEP(4).INSTALLED NEW DOUBLER & FILLER AT EXTERNAL POWER DOOR LATCH BLOCK ATTCH POINT IAW SRM 53-10-15-2R-4 REPAIR 4; [12] VERIFIED STEPS 8;10 AND 11 AUDIT CW
